# SDR CALA2025031102707

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0575) PAX CABIN FR1180 - FR1320 RBL 24.75 SEAT TRACK HAS SCRATCHES AND BARE METAL AT SEVERAL SPOTS. ESFR INFORMATION INPUT. REMOVED DAMAGE IAW B757-300 SRM 51-10-02-0G, CHECKED LIMITS MAX CLEAN-UP DEPTH 0.040", DEPTH 0.058" FOUND TO BE OUT OF LIMITS T9 4004 IAW B757-300 SRM 53-00-52-1A-1, REMOVED AND REPLACED SEAT T RACK, INSTALLED CHANNEL AND RESTORED SURFACE IAW B757-300 SRM 53-00-52-2R-3. ALL INSPECTIONS ACCOMPLISHED AT PNS ON STENGINEERING NRC 122560.
